MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VALITUDE? CRT-P; cardiac resynchronization therapy pacemaker (CRT-P)

BOSTON SCIENTIFIC CORPORATION VALITUDE? CRT-P; cardiac resynchronization therapy pacemaker (CRT-P)
Model Number U125
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2026
Type of Reportable Event Malfunction

Brand Name
VALITUDE? CRT-P
Common Device Name
cardiac resynchronization therapy pacemaker (CRT-P)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50941407
Report Number2124215-2026-51893
Device Sequence Number10735109
Product Code NKE
UDI-Device Identifier00802526559389
UDI-Public(01)00802526559389(17)200808
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/08/2020
Device Model NumberU125
Device Catalogue NumberU125
Device Lot Number710135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured08/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale